# SDR FDEA201712183410

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 50,203 hours, 26,242 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5397422523651
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 69, STRINGER 51 RT BLK SIDE CROSSBEAM CORRODED.  REMOVED AND REPLACED THE CROSSBEAM IAW SRM 51-40-21. MAJOR REPAIR.
